Open Journal of Modelling and Simulation

Vol.3 No.3(2015), Paper ID 56937, 11 pages

DOI:10.4236/ojmsi.2015.33008

 

Predator Population Dynamics Involving Exponential Integral Function When Prey Follows Gompertz Model

 

Ayele Taye Goshu, Purnachandra Rao Koya

 

School of Mathematical and Statistical Sciences, Hawassa University, Hawassa, Ethiopia
School of Mathematical and Statistical Sciences, Hawassa University, Hawassa, Ethiopia

 

Copyright © 2015 Ayele Taye Goshu, Purnachandra Rao Koya et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Goshu, A. and Koya, P. (2015) Predator Population Dynamics Involving Exponential Integral Function When Prey Follows Gompertz Model. Open Journal of Modelling and Simulation, 3, 70-80. doi: 10.4236/ojmsi.2015.33008.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.